Let
Accepté le :
Publié le :
Jinghao Huang 1 ; Fedor Sukochev 2

@article{CRMATH_2023__361_G8_1357_0, author = {Jinghao Huang and Fedor Sukochev}, title = {Derivations with values in noncommutative symmetric spaces}, journal = {Comptes Rendus. Math\'ematique}, pages = {1357--1365}, publisher = {Acad\'emie des sciences, Paris}, volume = {361}, year = {2023}, doi = {10.5802/crmath.508}, language = {en}, }
Jinghao Huang; Fedor Sukochev. Derivations with values in noncommutative symmetric spaces. Comptes Rendus. Mathématique, Volume 361 (2023), pp. 1357-1365. doi : 10.5802/crmath.508. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.508/
[1] Positive operators, Handbook of the geometry of Banach spaces. Volume 1, Elsevier (2001), pp. 85-122 | DOI | Zbl
[2] Weak compactness in the dual space of C
[3] A fixed point theorem for
[4] Continuous derivations on algebras of locally measurable operators are inner, Proc. Lond. Math. Soc., Volume 109 (2014) no. 1, pp. 65-89 | MR | Zbl
[5] Derivations with values in ideals of semifinite von Neumann algebras, J. Funct. Anal., Volume 272 (2017) no. 12, pp. 4984-4997 | MR | Zbl
[6] Derivations with values in the ideal of
[7] Commutator estimates in
[8] Commutator estimates in
[9] Normed lattices (Russian), Itogi Nauki Tekh., Ser. Mat. Anal., Volume 18 (1980), pp. 125-184
[10] Derivations on a
[11] The
[12] Factoring weakly compact operators, J. Funct. Anal., Volume 17 (1974), pp. 311-327 | DOI | MR | Zbl
[13] Weakly compact subsets of symmetric operator spaces, Math. Proc. Camb. Philos. Soc., Volume 110 (1991), pp. 169-182 | DOI | MR | Zbl
[14] Noncommutative Köthe Duality, Trans. Am. Math. Soc., Volume 339 (1993), pp. 717-750 | MR | Zbl
[15] A non-commutative Yosida–Hewitt theorem and convex sets of measurable operators closed locally in measure, Positivity, Volume 9 (2005), pp. 457-484 | DOI | MR | Zbl
[16] The non-commutative Yosida–Hewitt decomposition revisited, Trans. Am. Math. Soc., Volume 364 (2012) no. 12, pp. 6425-6457 | DOI | MR | Zbl
[17] Normed Köthe spaces: A non-commutative viewpoint, Indag. Math., Volume 25 (2014), pp. 206-249 | DOI | MR | Zbl
[18] Weak compactness criteria in symmetric spaces of measurable spaces, Math. Proc. Camb. Philos. Soc., Volume 131 (2001), pp. 363-384 | DOI | Zbl
[19] Generalized s-numbers of
[20] Smooth bimodules and cohomology of
[21] All nuclear
[22] Derivations, homomorphisms, and operator ideals, Proc. Am. Math. Soc., Volume 62 (1977) no. 2, pp. 293-298 | DOI | MR | Zbl
[23] Derivations, homomorphisms, and operator ideals, Math. Proc. Camb. Philos. Soc., Volume 169 (2020) no. 3, pp. 607-622
[24] Cohomology in Banach algebras, 127, American Mathematical Society, 1972
[25] Cohomology of operator algebras III, Bull. Soc. Math. Fr., Volume 100 (1972), pp. 73-96 | DOI | Numdam | Zbl
[26] Operators commuting with a von Neumann algebras modulo the set of compact operators, J. Funct. Anal., Volume 11 (1972), pp. 39-61 | DOI | MR | Zbl
[27] Derivations of operator algebras, Ann. Math., Volume 83 (1966), pp. 280-293 | DOI | MR | Zbl
[28] Which Singer is that?, Surveys in Differential Geometry VII (2000), pp. 347-373 | Zbl
[29] Compact derivations relative to semifinite von Neumann algebras, J. Funct. Anal., Volume 62 (1985), pp. 202-220 | DOI | MR | Zbl
[30] Symmetric norms and spaces of operators, J. Reine Angew. Math., Volume 621 (2008), pp. 81-121 | MR
[31] Modules over operator algebras, Am. J. Math., Volume 75 (1953), pp. 839-858 | DOI | MR | Zbl
[32] Interpolation of linear operators, Translations of Mathematical Monographs, 54, American Mathematical Society, 1982
[33] Sequences of functions in symmetric spaces (Russian), Samara University, 2008
[34]
[35] The commutant modulo the set of compact operators of a von Neumann algebra, J. Funct. Anal., Volume 71 (1987), pp. 393-408 | DOI | MR | Zbl
[36] Derivations of von Neumann algebras into the compact ideal space of a semifinite algebra, Duke Math. J., Volume 57 (1988) no. 2, pp. 485-518 | MR | Zbl
[37] Automatic continuity of derivations of operator algebras, J. Lond. Math. Soc., Volume 5 (1972), pp. 431-438 | MR | Zbl
[38] On a conjecture of Kaplansky, Tôhoku Math. J., Volume 12 (1960), pp. 31-33 | MR | Zbl
[39] Derivations of
[40]
[41] Hochschild cohomology of von Neumann algebras, Cambridge University Press, 2003
[42] Theory of Operator Algebras I, Springer, 1979 | DOI
- The Gelfand–Phillips and Dunford–Pettis type properties in bimodules of measurable operators, Transactions of the American Mathematical Society (2024) | DOI:10.1090/tran/9117
Cité par 1 document. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier